# SDR DALA2023011700331

- Difficulty date: January 15, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 132,156 hours, 19,697 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY/SERVICE DOOR ARMED INDICATORS SLIDE ARM STATUS LIGHT AT 2L DOOR INOP.   REMOVED AND REPLACED LIGHT ASSY. PER AMM 52-73. OPS OK FOR SVC.  ORIG SUBMISSION DATE: 1/17/2023
